# SDR R61A201408301055

- Difficulty date: August 30, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,674 hours, 9,054 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Part number: 19000195
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD DRAIN MAST HAS CORROSION.  MAINTENANCE R & R FWD DRAIN MAST IAW AMM 38-31-03, PN 19000-195 DRAIN MAST.
